# SDR SWAA2021092821590

- Difficulty date: September 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL TEST WITH PILOTS SWITCH AND AFT ATTENDANTS SWITCH PER AMM 33-51-00-710-801 ; / [01] PERFORMED A GOOD OPERATIONAL TEST OF THE EMERGENCT LIGHTS WITH THE PILOTS AND AFT ATTENDANTS PNL SWITCH PER AMM 33-51-00-801; [02] PERFORMED A GOOD OPERATIONAL TEST OF THE EMERGENCT LIGHTS WITH THE PILOTS AND AFT ATTENDANTS PNL SWITCH PER AMM 33-51-00-801 EXCEPT FOR LIGHTS POWERED BY BATTERY PACK M1668; WHICH BE BE ADDRESSED ON NRC: TTG8Q006ND93; [03] CORRECTION TO ITEM 2: AMM REFERENCE SHOULD BE AMM 33-51-00-710-801; [04] VERIFIED CORRECTIVE ACTION ITEM 2 & 3.
